# SDR SIMA20140213005

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 24,466 hours, 20,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24645
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUSELAGE FRONT FAIRING LIGHT INOPERATIVE.  R & R BATTERY CHARGER NR 2 IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
